I am taking pravastatin for several and have been suffering from occipatal neuralgia for a year. I have had nerve blocks, physical therapy, nsaids, Gabapentin, & Lyrica all of which had had little beneficial effect.
This was my first question, when my doctor told me to take statins this year. Statins aren't supposed to affect anybody this way. I was told to take it at night, with food. I still finding myself wondering why I need to take it at bedtime with food if it doesn't do anything bad. I have one of my old doctors as an Email buddy, I checked several other health sites, and bugged 2 pharmacists, before I took the first one. I hope that somebody can put some light on this subject.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 3 answers
Posted 13 Jan 2014 • 3 answers
Posted 18 May 2014 • 5 answers
Posted 4 Dec 2014 • 2 answers
Posted 31 May 2016 • 4 answers